# SDR DALA2023010500068

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 85,809 hours, 17,194 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Condition: Leaking
- Location: Limit Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV TO LAS DUE TO LEFT DUCT LEAK CAUTION AND INDICATION.  FOUND SEALS OF LOW LIMIT VALVE LEAKING. REPLACED SEALS.
